Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Feynman-Kac theorems for generalized diffusions


Authors: Erik Ekström, Svante Janson and Johan Tysk
Journal: Trans. Amer. Math. Soc. 367 (2015), 8051-8070
MSC (2010): Primary 35K65, 60G44; Secondary 60J60
Published electronically: March 19, 2015
MathSciNet review: 3391909
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find Feynman-Kac type representation theorems for generalized diffusions. To do this we need to establish existence, uniqueness and regularity results for equations with measure-valued coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35K65, 60G44, 60J60

Retrieve articles in all journals with MSC (2010): 35K65, 60G44, 60J60


Additional Information

Erik Ekström
Affiliation: Department of Mathematics, Uppsala University, Box 480, 75106 Uppsala, Sweden

Svante Janson
Affiliation: Department of Mathematics, Uppsala University, Box 480, 75106 Uppsala, Sweden

Johan Tysk
Affiliation: Department of Mathematics, Uppsala University, Box 480, 75106 Uppsala, Sweden

DOI: https://doi.org/10.1090/S0002-9947-2015-06278-3
Keywords: Gap diffusions, Feynman--Kac representation theorem, martingales
Received by editor(s): October 22, 2012
Received by editor(s) in revised form: September 4, 2013
Published electronically: March 19, 2015
Additional Notes: The first and third authors were supported by the Swedish Research Council (VR)
The second author was supported by the Knut and Alice Wallenberg Foundation
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.